File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Recursive methods for a multi-dimensional risk process with common shocks

TitleRecursive methods for a multi-dimensional risk process with common shocks
Authors
KeywordsCommon shock
Deficit at ruin
Gerber-Shiu expected discounted penalty function
Multi-dimensional risk process
Optimal capital allocation
Recursive methods
Survival probability
Issue Date2012
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2012, v. 50 n. 1, p. 109-120 How to Cite?
AbstractIn this paper, a multi-dimensional risk model with common shocks is studied. Using a simple probabilistic approach via observing the risk processes at claim instants, recursive integral formulas are developed for the survival probabilities as well as for a class of Gerber-Shiu expected discounted penalty functions that include the surplus levels at ruin. Under the assumption of exponential or mixed Erlang claims, the recursive integrals can be simplified to give recursive sums which are computationally more tractable. Numerical examples including an optimal capital allocation problem are also given towards the end. © 2011 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/144050
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)
Faculty of Science
Department of Statistics and Actuarial Science
University Research Committee at the University of Hong Kong201103159001
Funding Information:

The authors would like to thank the anonymous referee for his/her helpful comments and suggestions which greatly improved an earlier version of the paper. Andrei Badescu gratefully acknowledges financial support received from the Natural Sciences and Engineering Research Council of Canada (NSERC). Support for Eric C.K. Cheung from a start-up fund provided by the Faculty of Science and the Department of Statistics and Actuarial Science as well as the Seed Funding for Basic Research (Project number: 201103159001) provided by the University Research Committee at the University of Hong Kong is also gratefully acknowledged.

References

 

DC FieldValueLanguage
dc.contributor.authorGong, Len_HK
dc.contributor.authorBadescu, ALen_HK
dc.contributor.authorCheung, ECKen_HK
dc.date.accessioned2012-01-12T06:39:30Z-
dc.date.available2012-01-12T06:39:30Z-
dc.date.issued2012en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2012, v. 50 n. 1, p. 109-120en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/144050-
dc.description.abstractIn this paper, a multi-dimensional risk model with common shocks is studied. Using a simple probabilistic approach via observing the risk processes at claim instants, recursive integral formulas are developed for the survival probabilities as well as for a class of Gerber-Shiu expected discounted penalty functions that include the surplus levels at ruin. Under the assumption of exponential or mixed Erlang claims, the recursive integrals can be simplified to give recursive sums which are computationally more tractable. Numerical examples including an optimal capital allocation problem are also given towards the end. © 2011 Elsevier B.V.en_HK
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Insurance: Mathematics and Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance: Mathematics and Economics, 2012, v. 50 n. 1, p. 109-120. DOI: 10.1016/j.insmatheco.2011.10.007-
dc.subjectCommon shocken_HK
dc.subjectDeficit at ruinen_HK
dc.subjectGerber-Shiu expected discounted penalty functionen_HK
dc.subjectMulti-dimensional risk processen_HK
dc.subjectOptimal capital allocationen_HK
dc.subjectRecursive methodsen_HK
dc.subjectSurvival probabilityen_HK
dc.titleRecursive methods for a multi-dimensional risk process with common shocksen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, ECK: eckc@hku.hken_HK
dc.identifier.authorityCheung, ECK=rp01423en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2011.10.007en_HK
dc.identifier.scopuseid_2-s2.0-81455161630en_HK
dc.identifier.hkuros198225-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-81455161630&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume50en_HK
dc.identifier.issue1en_HK
dc.identifier.spage109en_HK
dc.identifier.epage120en_HK
dc.identifier.eissn1873-5959-
dc.identifier.isiWOS:000300264200012-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridGong, L=54398034500en_HK
dc.identifier.scopusauthoridBadescu, AL=16315079400en_HK
dc.identifier.scopusauthoridCheung, ECK=24461272100en_HK
dc.identifier.citeulike9962721-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats